Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The cohomology ring of a finite group


Author: Leonard Evens
Journal: Trans. Amer. Math. Soc. 101 (1961), 224-239
MSC: Primary 18.20
MathSciNet review: 0137742
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.20

Retrieve articles in all journals with MSC: 18.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0137742-1
Article copyright: © Copyright 1961 American Mathematical Society